# SDR UALA2013070104594

- Difficulty date: July 1, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 80,612 hours, 23,388 cycles
- Engine: Pwa PW2040
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Unsecure
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE PACK COVER BOTTOM HALF,  IS UNATTACHED AND LOOSE.  SECURED BUSTLE.
